# SDR SCNA99039

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 32c
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT FLOOR LIGHT BY SEAT 32C WAS FOUND TO BE INOPERATIVE.  RELAMPED THE EMERGENCY EXIT FLOOR LIGHT AND REPLACED THE LENS AT 32C.
